# SDR FDEA200901070080

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, WASTE COMPARTMENT STA 2007, LONGERON 47L, LONGERON SPLICE FITTING CRACKED.  REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
